MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explant was performed after patient sustained a fall.Migration of the implanted lead was directly related to the patient fall and is a known risk of implantable neuromodulation systems.Patient has been re-implanted with the nalu system and review of records found no further incidents.
 
Event or Problem Description
Patient reports that they sustained a fall and subsequently found migration of an implanted lead.Patient had undergone a previous revision due to discomfort with the placement of the implant (see mdr 3015425075-2023-00145.Rather than perform a second revision on the exisitng system, the patient and physician elected to remove the system to allow for full healing.The system was explanted in (b)(6) 2022.Exact date of explant is unknown at this time.Patient was re-implanted with the nalu system on (b)(6) 2023.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key17442088
Report Number3015425075-2023-00173
Device Sequence Number2531184
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public0100812537035628112006261723062610KL265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number72011
Device Catalogue Number72011
Device Lot NumberKL265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2022
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown